# SDR SWAA2024022751309

- Difficulty date: February 11, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Nr 1 Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FWD FLAP FAIRING (PNL 544AB) ERRODED/DELAMINATED<[01] WILL BE C/W ON TTG8Q00RAXXR;[02] VERIFIED STEP 1
